# SDR MEX2002078

- Difficulty date: March 22, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 219 - CJS-MTY - DURING TRANSIT CHECK, AT ENGINE STARTING, THE LEFT HYDRAULIC PUMP INDICATED A CERO PRESSURE.  BOTH CIRCUIT BREAKERS WERE RESET AND TROUBL REMAINED.  HYDRAULIC PUMPS WERE SWAPPED, TESTS OK.  IN MTY, THE LEFT HYDRAULIC PUMP WAS REPLACED IAW MM 29-10-05.  AT RON MEX 23/24, THE PERFORMANCE TO BOTH PUMPS WERE VERIFIED DURING ENGINE RUNNING, EVERYTHING OK IAW MM 29-10-05.  (M)
